-Bases in Hilbert Spaces
Xunxiang Guo
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
The concept of g -basis in Hilbert spaces is introduced, which generalizes Schauder basis in Hilbert spaces. Some results about g -bases are proved. In particular, we characterize the g -bases and g -orthonormal bases. And the dual g -bases are also discussed. We also consider the equivalent relations of g -bases and g -orthonormal bases. And the property of g -minimal of g -bases is studied as well. Our results show that, in some cases, g -bases share many useful properties of Schauder bases in Hilbert spaces.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/923729.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/923729.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:923729
DOI: 10.1155/2012/923729
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().